versión On-line ISSN 1851-9636
ALVARADO MARAMBIO, José Tomás. Mundos posibles como universales estructurales máximos: Una conjetura ontológica. Anal. filos. [online]. 2007, vol.27, n.2, pp. 119-145. ISSN 1851-9636.
The work presents the conjecture that possible worlds are maximal structural universals. First, the paper explains roughly the different actualist extant conceptions of possible worlds and the systematic problems they have to face. It is argued that the conjecture presented shows how all those different conceptions can be unified in a single simple theory. Second, it is explained why the best alternative for the constitution of the modal space is a domain of transcendent universals. Finally, some difficulties for the conception are briefly indicated. A definitive justification of the conjecture presented should consist mainly in tackling those difficulties.
Palabras llave : Possible Worlds; Modality; Properties; Universals; Actualism.